Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 378, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2009, 4:17 PM EDT for Heard County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2009, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 28, 2009, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Heard County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:35 PM EDT | TSTM WND DMG | Texas, GA | 911 REPORTED SEVERAL TREES DOWN IN THE TEXAS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2396 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 282017
SVRFFC
GAC149-282100-
/O.NEW.KFFC.SV.W.0378.090628T2017Z-090628T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN JUN 28 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HEARD COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 500 PM EDT
* AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR EPHESUS...MOVING SOUTHEAST AT 15
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTRALHATCHEE AND FRANKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR GEORGIA.
&&
LAT...LON 3343 8525 3342 8513 3329 8496 3315 8517
3328 8528 3340 8529
TIME...MOT...LOC 2017Z 319DEG 16KT 3335 8519
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:35 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 28, 3:35 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EDT SUN JUN 28 2009 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... COLD FRONT POISED TO THE NORTHWEST OF THE FORECAST AREA IS EXPECTED TO MOVE INTO NORTHWEST GEORGIA THIS EVENING...SWEEPING INTO CENTRAL GEORGIA MONDAY MORNING AND EVENTUALLY INTO SOUTH GEORGIA BY MONDAY NIGHT. MUCH DRIER LOW LEVEL AIRMASS SHOULD SETTLE OVER THE REGION FOR THE FIRST HALF OF THE WEEK. GFS MODEL SOUNDINGS SHOW A STABLE AIRMASS OVER THE FORECAST AREA FROM MONDAY AFTERNOON THROUGH TUESDAY NIGHT. AFTERNOON HIGHS WILL REMAIN WARM OVER THE STATE THROUGH THE SHORT TERM FORECAST PERIOD...BUT DRIER AIRMASS WILL ALLOW OVERNIGHT LOWS TO MODERATE NICELY. FOR TONIGHT...ATMOSPHERE HAS BECOME MODERATELY UNSTABLE THIS AFTERNOON WITH AMPLE LOW LEVEL MOISTURE AND STRONG SURFACE HEATING. 12Z FFC SOUNDING MODIFIED FOR MID 90S TEMPERATURES RESULTS IN A DEEP BUT NOT NECESSARILY FAT AREA OF CAPE. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED INTO THE EVENING AHEAD OF THE COLD FRONT. SURFACE CONVERGENCE IS NOT SPECTACULAR ALONG THE FRONTAL BOUNDARY WITH NORTHWEST WINDS PRECEDING THE ACTUAL FRONT...BUT SHOULD BE SUFFICIENT TO KEEP SCATTERED CONVECTION AND CHANCE POPS GOING OVERNIGHT IN ADVANCE OF THE FRONTAL ZONE. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... UPPER LEVEL PATTERN REMAINS FAIRLY STATIC THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD WITH A LARGE...DEEP CLOSED LOW OVER THE GREAT LAKES AND A TALL...STRONG RIDGE OVER THE WESTERN U.S. THIS KEEPS GEORGIA UNDER WEST TO NORTHWEST UPPER FLOW WITH A FAIRLY WEAK SURFACE PRESSURE PATTERN. LOW AND MID LEVEL MOISTURE DOES CREEP BACK INTO THE REGION...BUT REMAINS ONLY MARGINAL. ISOLATED TO SCATTERED... MAINLY DIURNAL...CONVECTION IS LIKELY TO RETURN FOR THE END OF THE WEEK INTO NEXT WEEKEND. TEMPERATURES WILL REMAIN AT OR SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE EXTENDED FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 94 63 93 67 / 30 10 10 10 10 ATLANTA 73 91 66 91 68 / 30 20 10 10 10 BLAIRSVILLE 66 89 60 88 61 / 30 10 10 10 10 CARTERSVILLE 68 91 62 91 63 / 30 10 10 10 10 COLUMBUS 76 94 66 95 70 / 30 40 5 10 10 GAINESVILLE 72 91 63 91 67 / 30 10 10 10 10 MACON 75 94 65 96 67 / 30 30 5 10 10 ROME 69 91 63 92 64 / 30 10 10 10 10 PEACHTREE CITY 68 92 61 91 63 / 30 20 5 10 10 VIDALIA 77 94 70 96 70 / 30 50 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JASPER...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS... UPSON...WALKER...WASHINGTON...WEBSTER...WHEELER...WHITFIELD... WILCOX...WILKINSON. && 20
Hazardous weather outlook, Jun 28, 2:21 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 221 PM EDT SUN JUN 28 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 221 PM EDT SUN JUN 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH REMAINED STRETCHED ACROSS CENTRAL GEORGIA. A COLD FRONT WILL PUSH ACROSS THE TENNESSEE VALLEY THIS AFTERNOON AND INTO NORTH GEORGIA BY THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE FREQUENT LIGHTNING. HOWEVER...DAMAGING WINDS AND LARGE HAIL ARE ALSO POSSIBLE WITH THE STRONGER STORMS. .DISCUSSION... A WEAK TROUGH OF LOW PRESSURE WILL REMAIN DRAPED ACROSS CENTRAL GEORGIA ...PROVIDING A FOCUS FOR SCATTERED AFTERNOON THUNDERSTORMS AS CAPES INCREASE TO AROUND 2500 OR GREATER. ADDITIONALLY... A COLD FRONT WILL PUSH INTO NORTH GEORGIA BY THIS EVENING. SCATTERED THUNDERSTORMS THAT DEVELOP AHEAD OF THE FRONT ARE EXPECTED TO PUSH INTO NORTH GEORGIA THIS AFTERNOON... THEN CENTRAL GEORGIA DURING THE EVENING. A HOT AND UNSTABLE AIRMASS WILL BE IN PLACE AS THE FRONT APPROACHES... GIVING THE POTENTIAL FOR ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING THE AFTERNOON AND EVENING HOURS. THE SEVERE STORM THREAT SHOULD DIMINISH BY LATE EVENING AS DAYTIME TEMPERATURES COOL AND THE FRONT WEAKENS AS IT SAGS SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH AND ALL OF CENTRAL GEORGIA ON MONDAY. AFTERNOON THUNDERSTORMS WILL ALSO BE POSSIBLE FOR NORTH AND CENTRAL GEORGIA ON THURSDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION TODAY FOR POSSIBLE ACTIVATION ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING THE AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 28, 3:02 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 PM EDT SUN JUN 28 2009 GAZ079-080-091-281945- 302 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN TAYLOR...MARION AND TALBOT COUNTIES UNTIL 345 PM EDT... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TALBOTTON...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TAYLOR...MARION AND TALBOT COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OLIVE BRANCH... TALBOTTON...PO BIDDY CROSSROADS...BALDWINVILLE...GENEVA...JUNCTION CITY...HOWARD...OAKLAND AND MAUK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 3:18 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT SUN JUN 28 2009 GAZ089-090-282000- 318 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 400 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VISTA TERRACE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CHATTAHOOCHEE AND MUSCOGEE COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...MIDLAND...FLAT ROCK...EDGEWOOD...KENWOOD...SAND HILL...NORTH FORT BENNING...EELBECK/WEST FORT BENNING...CHRISTOPHER AND CUSSETA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 3:24 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT SUN JUN 28 2009 GAZ019-282015- 324 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING 40 MPH WINDS IN FLOYD COUNTY UNTIL 415 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOSA...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOSA...ROME...CAVE SPRING AND LINDALE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 3:27 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT SUN JUN 28 2009 GAZ042-043-282015- 327 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN DOUGLAS AND CARROLL COUNTIES UNTIL 415 PM EDT... AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VILLA RICA...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DOUGLAS AND CARROLL COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE VAL-DO-MAR...VILLA RICA...WINSTON...TREASURE LAKE...BILL ARP...FAIRPLAY AND HANNAH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 3:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 PM EDT SUN JUN 28 2009 GAZ001-002-282015- 329 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN DADE AND WALKER COUNTIES UNTIL 415 PM EDT... AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COLE CITY...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLE CITY...HOOKER...STEPHENSVILLE... WILDWOOD...CHATTANOOGA VALLEY...MORGANVILLE...RISING FAWN... CLOUDLAND CANYON STATE PARK...NEW ENGLAND AND TRENTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 28, 4:12 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 PM EDT SUN JUN 28 2009 GAZ042-052-282100- 412 PM EDT SUN JUN 28 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN HEARD AND CARROLL COUNTIES UNTIL 500 PM EDT... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EPHESUS...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HEARD AND CARROLL COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EPHESUS...BLACKJACK MOUNTAIN...TYUS... ROOSTERVILLE...FROLONA...CENTRALHATCHEE...WARESVILLE...TEXAS AND FRANKLIN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 26 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
| Jun 28, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.